T Nation

HOT-ROX And Gas

Need help! Have started taking HOT-ROX a couple days ago. It’s working great but making me terribly bloated. Is there anything that I can do to stop the bloating? Will it go away as my body gets used to taking it?

never had that prob or even heard of it. Check your diet, did you change something??

I never had this problem either, which version of HOT-ROX are you taking? I would have to guess it may be diet related also.

I have a female client who has the same problem with Fahrenheit. It seems rare. I wonder what could be the cause and if the new HOT-ROX EXTREME would cause similar probs.

I’ve used all the previous versions of HOT-ROX myself and so have a number of my other clients with no issues.

I have IBS and when I first started taking HOT-ROX, it gave me a little bloating and gas. After a few days, I don’t have those problems anymore.

Drink more water. Much more.